# SDR CALA2021012500075

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 69,515 hours, 23,884 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 6.14 IS CRACKED, SPT 5866420.  REMOVED AND REPLACED SHEAR FITTING, IAW ECRA 5714-01186 REV ORIGI NAL SSFR REPORT FORM 46-0024 ENTERED BY UAL INSP U354653 1/22/21 INSPECTION ACCOMPLISHED.
